# SDR ASAA2022021537437

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 2,635 hours, 877 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR FAIL. GROUNDED - YES. ACCOMPLISHED WXR OPERATIONAL TEST REF B737-9 AMM 34-41-00-710-801 GROUND VERIFICATION TEST PASS.
